# SDR ASAA2018061174987

- Difficulty date: June 7, 2018
- Submitted: June 11, 2018
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 43,081 hours, 12,816 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON RECALL, RIGHT PACK MASTER CAUTION ILLUMINATED. EXTINGUISHED ON MASTER CAUTION RESET.  ACFT GROUNDED.  ACCOMPLISHED FIM 21-62, TASK 801.  OPS CHECKED GOOD.  NO HISTORY PAST 30 DAYS.
